# SDR C2XA01IA055

- Difficulty date: January 10, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- Aircraft time: 24,756 hours, 26,413 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240921800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYZ - DURING C-CHECK INSPECTION, THE FLOORBEAM AT FRAME 40 WAS FOUND TO BE CORRODED.  MAINTENANCE PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH ATR42-320 SRM 53-61-40, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
